Regularity results for a quasilinear free boundary problem

Samia Challal, Abdeslem Lyaghfouri

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


In this paper we prove local interior and boundary Lipschitz continuity of the solutions of a quasilinear free boundary problem. We also show that the free boundary is the union of graphs of lower semi-continuous functions.

Original languageEnglish
Pages (from-to)338-350
Number of pages13
JournalMathematical Modelling and Analysis
Issue number3
Publication statusPublished - May 13 2020
Externally publishedYes


  • A-Laplacian
  • Free boundary
  • Lipschitz continuity

ASJC Scopus subject areas

  • Analysis
  • Modelling and Simulation


Dive into the research topics of 'Regularity results for a quasilinear free boundary problem'. Together they form a unique fingerprint.

Cite this